# SDR F06009

- Difficulty date: February 3, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 12,628 hours, 11,829 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500111
- Part serial: 3717
- Condition: Cracked
- Location: Cockpit
- Part time: 5,140 hours, 4,888 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT RETURNED TO FIELD DUE TO THE CAPTAIN WINDSHIELD CRACKED IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE WINDSHIELD.
